Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 295041, 12 pages
http://dx.doi.org/10.1155/2013/295041
Research Article

Strong Convergence Properties and Strong Stability for Weighted Sums of AANA Random Variables

School of Mathematical Science, Anhui University, Hefei 230601, China

Received 10 August 2013; Accepted 22 October 2013

Academic Editor: Jaume Giné

Copyright © 2013 Zhiyong Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Q. Y. Wu, Probability Limit Theory Mixing Sequences, Sciences Press of China, Beijing, China, 2006.
  2. Y. S. Chow and H. Teicher, Probability Theory: Independence, Interchangeability, Martingales, Springer, New York, NY, USA, 2nd edition, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  3. K. Joag-Dev and F. Proschan, “Negative association of random variables, with applications,” The Annals of Statistics, vol. 11, no. 1, pp. 286–295, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. K. Chandra and S. Ghosal, “Extensions of the strong law of large numbers of Marcinkiewicz and Zygmund for dependent variables,” Acta Mathematica Hungarica, vol. 71, no. 4, pp. 327–336, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. T. K. Chandra and S. Ghosal, “The strong law of large numbers for weighted averages under dependence assumptions,” Journal of Theoretical Probability, vol. 9, no. 3, pp. 797–809, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M.-H. Ko, T.-S. Kim, and Z. Lin, “The Hájeck-Rènyi inequality for the AANA random variables and its applications,” Taiwanese Journal of Mathematics, vol. 9, no. 1, pp. 111–122, 2005. View at Google Scholar · View at MathSciNet
  7. Y. Wang, J. Yan, F. Cheng, and C. Su, “The strong law of large numbers and the law of the iterated logarithm for product sums of NA and AANA random variables,” Southeast Asian Bulletin of Mathematics, vol. 27, no. 2, pp. 369–384, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. D. Yuan and J. An, “Rosenthal type inequalities for asymptotically almost negatively associated random variables and applications,” Science in China A, vol. 52, no. 9, pp. 1887–1904, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. X. J. Wang, S. H. Hu, and W. Z. Yang, “Convergence properties for asymptotically almost negatively associated sequence,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 218380, 15 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. X. J. Wang, S. H. Hu, X. Q. Li, and W. Z. Yang, “Maximal inequalities and strong law of large numbers for AANA sequences,” Communications of the Korean Mathematic Society, vol. 26, no. 1, pp. 151–161, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. W. Z. Yang, X. J. Wang, N. X. Ling, and S. H. Hu, “On complete convergence of moving average process for AANA sequence,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 863931, 24 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. X. Hu, G. Fang, and D. Zhu, “Strong convergence properties for asymptotically almost negatively associated sequence,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 562838, 8 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. T. Shen and R. C. Wu, “Strong and weak convergence for asymptotically almost negatively associated random variables,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 235012, 7 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. T. Shen and R. C. Wu, “Strong convergence for sequences of asymptotically almost negatively associated random variables,” Stochastics, Article ID 775289, 2013. View at Publisher · View at Google Scholar
  15. X. J. Wang, S. H. Hu, and W. Z. Yang, “Complete convergence for arrays of rowwise asymptotically almost negatively associated random variables,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 717126, 11 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. X. J. Wang, S. H. Hu, W. Z. Yang, and X. H. Wang, “On complete convergence of weighted sums for arrays of rowwise asymptotically almost negatively associated random variables,” Abstract and Applied Analysis, vol. 2012, Article ID 315138, 15 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. T. Shen, R. C. Wu, Y. Chen, and Y. Zhou, “Complete convergence of the maximum partial sums for arrays of rowwise of AANA random variables,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 741901, 7 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. P. Matuła, “A note on the almost sure convergence of sums of negatively dependent random variables,” Statistics & Probability Letters, vol. 15, no. 3, pp. 209–213, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Q. Y. Wu, “A strong limit theorem for weighted sums of sequences of negatively dependent random variables,” Journal of Inequalities and Applications, vol. 2010, Article ID 383805, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. A. T. Shen, “Some strong limit theorems for arrays of rowwise negatively orthant-dependent random variables,” Journal of Inequalities and Applications, vol. 2011, article 93, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S. Gan, “Strong stability of weighted sums of NA random variables,” International Journal of Mathematics and Mathematical Sciences, no. 6, pp. 975–985, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. W. Feller, An Introduction To Probability and Its Applications, vol. 2, John Wiley, New York, NY, USA, 2nd edition, 1971.
  23. A. Adler, “On the nonexistence of a law of the iterated logarithm for weighted sums of identically distributed random variables,” Journal of Applied Mathematics and Stochastic Analysis, vol. 3, no. 2, pp. 135–140, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. X. J. Wang, X. Q. Li, S. H. Hu, and W. Z. Yang, “Strong limit theorems for weighted sums of negatively associated random variables,” Stochastic Analysis and Applications, vol. 29, no. 1, pp. 1–14, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet